MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CLAMP,TOWEL,BACKHAUS,5.25"

Medline Industries, LP MEDLINE; CLAMP,TOWEL,BACKHAUS,5.25"
Catalog Number MDS10225Z
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that our nm-albuquerque received very rusty instruments upon receiving them, they were in poor condition.Center tried to clean them, but the rust did not come off.
 
Additional Manufacturer Narrative
It was reported that the client received very rusty instruments upon receiving them, they were in poor condition.Center tried to clean them, but the rust did not come off.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CLAMP,TOWEL,BACKHAUS,5.25"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
raniya pringle
three lakes drive
northfield, IL 60093--275
MDR Report Key50214568
Report Number1417592-2026-15700
Device Sequence Number6099583
Product Code GDJ
UDI-Device Identifier10198459053139
UDI-Public10198459053139
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS10225Z
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/10/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown